Acute renal failure, hemolytic anemia and skin rash associated with captopril therapy

John R. Luderer, Anton C. Schoolwerth, Ronald A. Sinicrope, James O. Ballard, Donald P. Lookingbill, Arthur H. Hayes

Research output: Contribution to journalArticlepeer-review

33 Scopus citations

Abstract

In a 71 year old white man with renovascular hypertension, a skin rash, Coombs' positive hemolytic anemia, peripheral eosinophilia and acute renal failure with eosinophiluria developed 47 days after the start of captopril therapy. The skin rash, eosinophilia and acute renal failure resolved promptly after the discontinuation of captopril therapy but the hemolytic anemia and positive Coombs, test persisted for eight weeks.

Original languageEnglish (US)
Pages (from-to)493-496
Number of pages4
JournalThe American journal of medicine
Volume71
Issue number3
DOIs
StatePublished - Sep 1981

All Science Journal Classification (ASJC) codes

  • Medicine(all)

Fingerprint

Dive into the research topics of 'Acute renal failure, hemolytic anemia and skin rash associated with captopril therapy'. Together they form a unique fingerprint.

Cite this